# SDR UALA2011072203747

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 73,487 hours, 21,430 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod End
- Part number: 315N30212
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT COMPRESSION ROD END BROKEN. REPLACED ROD ASSY.
